A 45-year-old member asked:
Disclaimer

can propranolol withdrawal cause leg aches?

1 doctor answer
Dr. Alan Jackson
30 years experience Addiction Medicine
It is possible: But very uncommon.
Answered on Jul 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 44-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
I assume: you have been completely evaluated for these symptoms since "Perimenopause" is a bit of a "basket" to place such symptoms "somewhere" ignoring the fac ... Read More
A 20-year-old female asked:
Dr. William Conner
25 years experience Family Medicine
May feel like it: bisoprolol is a beta blocker and needs to be tapered off gradually depending on your dose and the length of time you have been on it. If you stop it ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Robert Woods
30 years experience Psychiatry
Possibly: Withdrawal symptoms from methamphetamine use include excessive fatigue, increase in appetite, depression, anxiety, paranoia, restlessness and aches an ... Read More
2
2 thanks
A 27-year-old male asked:
Dr. Afshine Emrani
28 years experience Cardiology
Yes, no: Propranolol can cause leg pains and leg cramps specially if there is underlying blockage in the arteries of the legs. But it does not cause dvt.
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month